Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Having semen discharge during urination, back pain, dark skin on face, erectile dysfunction, lack of sexual desire. Suggestions?

Hi, My Name Is Nazif and I am 23 Years old Since 7 To 8 months I am Losing My Semen While Pee,Having Pain In back side,Changes In my Face Skin Its geting Dark Day Ba day,Especially Dark Circles In my Eyes,Not Properly Erecting,My sexual Desire Is not As Before,And I Am MOslty Dizzy,Please Give My Some Advice To Prevent From This Problem. sorry but there is no Report Right now with me
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

You should not worry too much to these problems. Semen do escapes in bits and pieces during urination. As you are bodily maturing, body changes do occur. If you don't take enough nutritious food, you are liable to be tired. Normal changes are happening to your body because you are becoming busy in your life. You become stressed and therefore you are losing desire to sexual activities. Understand the body chemistry and be happy.
Good luck.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor